| Catalog Number |
365976 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/08/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.Bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the device history record could not be conducted.
Event or Problem Description
It was reported that the bd microtainer® tube extender would not allow the tube in the extender.No serious injury or medical intervention.